# SDR IXXA199571

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45971
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 5611425
- Condition: Cracked
- Location: Lt Mlg
- Part time: 72,524 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT MLG ATTACH FITTING WAS FOUND TO BE CRACKED.  A CRACK IN EXCESS OF 2.5 INCHES WAS LOCATED IN THE BOTTOM OF LUG 'D' OF THE ATTACH FITTING.  (SEE SB 57-94, VIEW JJ).  THE ATTACH FITTING WAS REPLACED IAW THE DC-8 SRM, MM, AND DOUG INSTALLATION GUIDE.  ATI JOBCARD 74201, BRAKE PLUMBING CHECK, WAS ACCOMPLISHED.  (M)
